# SDR AALA20010374

- Difficulty date: February 26, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WING SKIN HAS AREA OF CORROSION ABOVE LEFT PRIMARY HEAT EXCHANGER, STATION 820, LBL 25.  REMOVED CORROSION, INSTALLED DOUBLER AND TRIPLER PER SRM 57-30-3.  (M)
